# SDR REXA2013082301637

- Difficulty date: August 23, 2013
- Submitted: September 9, 2013
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 14,454 hours, 9,234 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BATTERY PACKS NR 1 & 2 FOR EMERGENCY LIGHTS WERE FOUND TO BE DISCHARGED.  R & R BATTERY PACKS IAW AMM 33-51-17.   PERFORMED THE OPS TEST OF EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-17-710-801, STEPS 4A (4) AND (5). NO DEFECTS NOTED.
